# SDR CA010627010

- Difficulty date: May 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHIE ENROUTE TO YYC, NR 2 ENGINE FIRE WARNING LIGHT AND BELL CAME ON. NO EVERHEAT LIGHT CAME ON. ENGINE SECURED AND AIRCRAFT LANDED IN YYC WITHOUT INCIDENT. ALL CONNECTOR PLUGS CHECKED AND CLEANED. MEL 26-2 RAISED. DMI 29776. FIRE BOTTLES REPLACED IAW MM 26-21-11. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
